Alert archive / Texas / Wind Advisories in 2020
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 12, 2020, 1:55 AM CDT for 38 counties in Texas. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 1:55 AM CDT (06:55 UTC)
- In effect from
- Apr 12, 2020, 1:00 PM CDT
- Expired
- Apr 13, 2020, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Fort Worth, TX
All 38 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.7
The text
As transmitted.
086 WWUS74 KFWD 120655 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 155 AM CDT Sun Apr 12 2020 TXZ142>144-121500- /O.NEW.KFWD.WI.Y.0002.200412T1800Z-200413T0600Z/ Mills-Hamilton-Bosque- Including the cities of Goldthwaite, Hamilton, Hico, Clifton, Meridian, and Valley Mills 155 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT MONDAY... * WHAT...West or southwest winds 20 to 25 mph with gusts up to 35 mph expected this afternoon, becoming northwest 20 to 30 mph with gusts 35 to 40 mph this evening. * WHERE...Mills, Hamilton and Bosque Counties. * WHEN...From 1 PM this afternoon to 1 AM CDT Monday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ156>160-174-175-121500- /O.NEW.KFWD.WI.Y.0002.200412T1800Z-200413T0000Z/ Lampasas-Coryell-Bell-McLennan-Falls-Milam-Robertson- Including the cities of Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, Rockdale, Hearne, Franklin, and Calvert 155 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...West or southwest winds 20 to 25 mph with gusts in excess of 35 mph expected. * WHERE...Lampasas, Coryell, Bell, McLennan, Falls, Milam and Robertson Counties. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ091>095-100>107-115>121-129>134-141-145-121500- /O.NEW.KFWD.WI.Y.0002.200413T0000Z-200413T0600Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis- Comanche-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, and Hillsboro 155 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...From 7 PM this evening to 1 AM CDT Monday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
3 follow-up statements
573 WWUS74 KFWD 121719 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1219 PM CDT Sun Apr 12 2020 TXZ142>144-130130- /O.CON.KFWD.WI.Y.0002.200412T1800Z-200413T0600Z/ Mills-Hamilton-Bosque- Including the cities of Goldthwaite, Hamilton, Hico, Clifton, Meridian, and Valley Mills 1219 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WHAT...West or southwest winds 20 to 25 mph with gusts up to 35 mph expected this afternoon, becoming northwest 20 to 30 mph with gusts 35 to 40 mph this evening. * WHERE...Mills, Hamilton and Bosque Counties. * WHEN...From 1 PM this afternoon to 1 AM CDT Monday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ156>160-174-175-130000- /O.CON.KFWD.WI.Y.0002.200412T1800Z-200413T0000Z/ Lampasas-Coryell-Bell-McLennan-Falls-Milam-Robertson- Including the cities of Lampasas, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Cameron, Rockdale, Hearne, Franklin, and Calvert 1219 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West or southwest winds 20 to 25 mph with gusts in excess of 35 mph expected. * WHERE...Lampasas, Coryell, Bell, McLennan, Falls, Milam and Robertson Counties. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ091>095-100>107-115>121-129>134-141-145-130130- /O.CON.KFWD.WI.Y.0002.200413T0000Z-200413T0600Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis- Comanche-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, and Hillsboro 1219 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT MONDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...From 7 PM this evening to 1 AM CDT Monday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
991 WWUS74 KFWD 130201 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 901 PM CDT Sun Apr 12 2020 TXZ091>095-100>107-115>121-129>134-141>145-130600- /O.CON.KFWD.WI.Y.0002.000000T0000Z-200413T0600Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis- Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 901 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * WHAT...North winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Portions of north central and northeast Texas. * WHEN...Through 1 AM CDT Monday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
832 WWUS74 KFWD 130554 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1254 AM CDT Mon Apr 13 2020 TXZ091>095-100>107-115>121-129>134-141>145-130700- /O.EXP.KFWD.WI.Y.0002.000000T0000Z-200413T0600Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Eastland-Erath-Hood-Somervell-Johnson-Ellis- Comanche-Mills-Hamilton-Bosque-Hill- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Cisco, Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, Hico, Clifton, Meridian, Valley Mills, and Hillsboro 1254 AM CDT Mon Apr 13 2020 ...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... Though Northwest winds will continue between 15 to 20 mph through the morning today, gusts will continue to come down to 25 mph or less through sunrise. These values will be below wind advisory criteria, though it will remain quite blustery at times this morning. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 11, 7:42 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Apr 11, 7:42 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 742 PM CDT Sat Apr 11 2020 .SHORT TERM... /NEW/ /Tonight through Sunday Night/ An active weather pattern will continue for the next 18 hours along with a continuing severe weather threat through the overnight hours. A large upper trough over southern Arizona is now spreading eastward with large scale forcing for ascent increasing across West Texas this evening. A 140 kt upper jet is now nosing into the Big Bend region and a general uptick in convective activity is expected through the overnight hours, especially across Central Texas. At the surface, a dryline extends across the eastern portions of the Panhandle southward to near Ozona. To the east, a river of mid/upper 60s dewpoints has surged northward through Central Texas into southwest Oklahoma. A cooler, slightly drier airmass is in place from the I-35 corridor eastward into the Arklatex in the wake of earlier convection. The strongest convergence and ascent is currently over northwest Texas and southwest Oklahoma where convection has erupted over the last few hours. This activity will move northeast with time. Farther south, isolated supercells have developed east of the dryline and are now encroaching upon our far western counties. These storms will be in a favorable environment for large hail/damaging winds and perhaps a tornado over the next 1-2 hours, although they should move eastward with time and encounter generally less favorable conditions. We'll continue to monitor our far western counties through the late evening for these storms, but anticipate a weakening trend with time. Later tonight, as the upper trough spreads eastward, convection should rapidly develop across Central Texas and move eastward with time. This activity will be within a well defined warm sector and will have the potential for damaging winds/large hail and a few tornadoes. This threat will be greatest generally from a Comanche to Hillsboro to Athens line and areas southward. Convection may tend to quickly organize into one or more line segments with an enhanced damaging wind threat or isolated embedded tornado threat. Farther north, the severe threat should be lower owing to a more stable near surface layer. All of this activity will move east during the early morning hours on Sunday with the threat for severe weather continuing across our eastern counties as storms move eastward. The core of the upper trough will actually pass right over North Texas during the early afternoon hours. There will be residual moisture in the wake of morning storms, especially north of I-20 along the Red River eastward into the Arklatex. Strong forcing associated with the core of the upper trough could allow for a regeneration of storms across northern parts of the CWA through the afternoon. We think the highest chances for storms will be along the Red River into the early evening hours. Very steep mid level lapse rates in excess of 8.5 C/km would certainly lead to a severe hail threat with any storms that develop. All of this activity will end by evening with a cold front surging southward into North Texas during the early evening hours. Gusty north winds and much cooler air will filter in during the nighttime hours. Temperatures will fall into the upper 30s and lower 40s across the region for early Monday morning. Dunn && .LONG TERM... /Issued 357 PM CDT Sat Apr 11 2020/ /Monday Through Next Weekend/ The workweek will begin unseasonably cool, but a gradual warming trend will allow temperatures to climb back above normal by the upcoming weekend. Despite some passing disturbances in generally zonal flow aloft, the week will be largely rain-free, an unusually long break for mid-April. However, a spring dryline will return thunderstorms to forecast next weekend. There are still some uncertainties about the postfrontal wind speeds Monday morning, but even 10- to 15-mph winds will yield daybreak wind chills in the 20s and 30s. High temperatures will be 15 (East Texas) to 25 degrees (western North Texas) below normal. The bulk of the region will be sunny, but some invading mid/high clouds will begin cluttering the skies north of the I-20 corridor Monday afternoon. The passing disturbance responsible for the increased cloud cover may bring some sprinkles of light rain to the Red River Valley Monday night into Tuesday. With the chilly surface high still to our north Monday night, sufficient northeasterly winds should prevent any frost or freeze regionwide. However, the continued cold advection and low humidity will result in a similarly cold morning on Tuesday, with many locations dipping into the 30s. Despite a considerable dry layer between the mid-level precip processes and the surface, wet bulb temperatures within this layer should be above freezing, precluding any sleet pellets. The coldest morning may be on Wednesday when a surface high settles into the region and winds are the lightest. Clear skies will aid in the radiational cooling, and some low-lying or otherwise sheltered spots across our north and west may see a light freeze. In any case, frost could stun vegetation that thought winter was over. Another impulse will increase the cloud cover during the day Wednesday, but daytime temperatures will steadily moderate. The warming trend will begin in earnest on Thursday with the return of south winds. Some locations will reach the 80s by Saturday when the accompanying moisture return helps to sharpen a dryline to our west. The mesoscale details required to assess its eastward progress are uncertain at this time frame, but we'll introduce some showers/storms within the humid air. Although currently beyond the 7-day forecast, we've already begun watching a storm system that will approach from the west next Sunday, which may be our next potential for strong/severe storms. 25 && .AVIATION... /NEW/ /00Z TAFs/ Widespread MVFR cigs will prevail through the period with chances for showers and thunderstorms during the overnight hours. Scattered showers are ongoing right now in the Metroplex and we'll prevail VCSH for the time being. Thunderstorms to the west should gradually weaken with time this evening with continued MVFR cigs. Farther south, isolated thunderstorms will continue this evening mainly southeast of Waco. Outside of some scattered showers, it should be a quiet evening. Thunderstorms will rapidly increase in coverage overnight and spread east. We'll prevail VCTS in the Metroplex by 9Z and at Waco by 7Z. Coverage will be highest in the Waco area overnight where we'll have a TEMPO for +TSRA from 9-12Z. All of the convection should move east during the early morning hours as the upper trough moves east. Surface winds will gradually become westerly by early afternoon and may present some crosswind problems as speeds increase to 20-30 kt ahead of a cold front. The cold front will slide southward through the region shortly after 00Z Monday. A wind shift to the north is expected with wind speeds in the 20G30KT range into the nighttime hours, diminishing around midnight. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 66 81 40 57 41 / 60 50 0 0 5 Waco 67 79 42 58 39 / 90 50 0 0 0 Paris 62 76 38 55 39 / 60 100 5 0 5 Denton 63 80 38 56 38 / 50 40 0 0 10 McKinney 65 80 38 56 38 / 60 60 0 0 5 Dallas 66 81 41 57 42 / 60 50 0 0 5 Terrell 65 80 39 57 40 / 70 80 0 0 5 Corsicana 67 80 41 57 40 / 90 80 0 0 0 Temple 66 80 43 59 40 / 100 40 0 0 0 Mineral Wells 62 80 37 55 37 / 50 20 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 91
Hazardous weather outlook, Apr 12, 1:03 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 103 AM CDT Sun Apr 12 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 103 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Overnight. The severe weather threat will increase across Central Texas after 4 am. These storms will race eastward and could pose a threat for damaging winds, large hail, and possibly a few tornadoes. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will continue primarily east of I-35 and south of I-30 through mid morning Sunday. Additional, widely scattered strong to severe thunderstorms may develop in the afternoon along the Red River. If any storms develop in this area, large hail would be the primary threat. Thunderstorm chances will return Friday and Saturday, mainly east of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across Central Texas after 4 am and continue through mid morning Sunday.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 65 min |
| Apr 12, 3:20 AM CDT | Special Weather Statement | FWD | Lampasas | 40 min |
| Apr 12, 3:36 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 42 min |
| Apr 12, 3:41 AM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Apr 12, 4:26 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Apr 12, 4:30 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 12, 4:51 AM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 39 min |
| Apr 12, 5:09 AM CDT | Special Weather Statement | FWD | Falls, McLennan | 36 min |
| Apr 12, 5:20 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 12, 5:35 AM CDT | Special Weather Statement | FWD | Navarro | 25 min |
| Apr 12, 5:39 AM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Apr 12, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Hill, Limestone, McLennan, Navarro | 62 min |
| Apr 12, 5:45 AM CDT | Tornado Warning | FWD | Freestone, Limestone | 45 min |
| Apr 12, 6:01 AM CDT | Special Weather Statement | FWD | Navarro | 29 min |
| Apr 12, 6:14 AM CDT | Tornado Warning | FWD | Freestone | 34 min |
| Apr 12, 6:30 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 12, 6:31 AM CDT | Special Weather Statement | FWD | Henderson | 29 min |
| Apr 12, 6:36 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 39 min |
| Apr 12, 6:40 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone | 3 hr |
| Apr 12, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 58 min |
| Apr 12, 7:01 AM CDT | Special Weather Statement | FWD | Robertson | 59 min |
| Apr 12, 7:11 AM CDT | Special Weather Statement | FWD | Milam | 49 min |
| Apr 12, 7:16 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 45 min |
| Apr 12, 7:45 AM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Apr 12, 8:00 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 45 min |
| Apr 12, 2:16 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Apr 12, 2:16 PM CDT | River Flood Warning | FWD | Leon, Robertson | 4 days |
| Apr 12, 3:17 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 58 min |
| Apr 12, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 65 min |
| Apr 12, 4:27 PM CDT | Special Weather Statement | FWD | Dallas | 33 min |
| Apr 12, 5:02 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Apr 12, 5:28 PM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Apr 12, 6:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 34 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.